MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL; PLATE,FIXATION,BONE
Model Number 03.127.009
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, when unpacking a set, i was attempting to remove the knob handle from an aiming arm.The knob did not want to come out of the aiming arm.There was no patient involvement.This complaint involves (1) device.This report is for (1) aim arm for 3.5 va-lcp proximal tibia pl.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product code: 03.127.009, lot: 92p2039, date of manufacture: 11-mar-2021.A manufacturing-related potential cause was not suspected, therefore, per franchise complaint product investigation procedure no manufacturing record evaluation is required.Visual inspection: the aim arm for 3.5 va-lcp proximal tibia pl (part # 03.127.009, lot #92p2039) was received at us customer quality (cq).Upon visual inspection the knob of the aiming arm appears to be bent.The discoloration/fading is clearly visible on the surface of aiming arm that is consistent due to constant in use condition of device.This does not affects functionality of device.Apart from it, no other defects were found.Functional test: the knob was stuck and cannot be moved in the aiming device as the knob shaft is bent.The device failed the functionality test.Can the complaint be replicated with he returned device(s)? yes.Dimensional inspection: the dimensional inspection is not performed due to complaint condition is related to post manufacturing defect.Documentation/specification review: based on the date of manufactured, the current and the manufactured drawings were reviewed: aiming arm cpl va-lcp proximal tibial plate: (current) and (manufactured).Complaint confirmed? yes, as knob was bent that caused the complaint condition.Hence, confirming the allegation.Conclusion: the complaint can be confirmed for aim arm for 3.5 va-lcp proximal tibia pl (part # 03.127.009, lot #92p2039).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12220913
Report Number2939274-2021-04260
Device Sequence Number11886081
Product Code HRS
UDI-Device Identifier10886982075093
UDI-Public(01)10886982075093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.127.009
Device Catalogue Number03.127.009
Device Lot Number92P2039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Initial Date Received by Manufacturer 06/27/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1